

Conference:

Elevating Global Access Through

E-commerce in the Republic of Tajikistan (E-GATE) Conference:

Advancing Regional Integration for E-Commerce in Central Asia

June 5, 2025

Dushanbe, Tajikistan

Serena Hotel

IN-PERSON CONFERENCE

Working languages are Tajik, Russian, English

Mandatory registration link:

https://forms.office.com/r/mwasBPR9eR

Or scan the QR code





Registration and Welcome Coffee

The World Bank and the partners register participants.

Time: 60 mins

Time	Part	Venue	Duration
9.00-10.00	Registration of the Participants	Main Hall	60 min

Opening

The moderator welcomes participants, opens the conference and presents agenda and invites High Level Officials to make welcome remarks.

Moderator: Yaroslav Eferin, World Bank EGATE Coordinator

Time: 30 mins

Time	Part	Speaker	Duration
		Rakhymzhan Assangaziyev, Senior Operations Officer, World Bank Tajikistan	
40.00 40.00	Welcome	Khurshed Mirzo, Director, Agency of Innovations Tajikistan	
10.00 - 10.30	speech	Aziz Nazar , Deputy Minister, Ministry of Industry Tajikistan	30 mins
		Katherine Smitton, Ambassador, British Embassy	

E-GATE Presentation

A summary of the EGATE program's key outcomes, highlighting its impact on business growth, cross-border market expansion, and advancements in policy and regulatory frameworks supporting e-commerce development in Central Asia.

Time: 30 mins

Time	Part	Venue	Duration
10.30-10.45	E-GATE Presentation	Yaroslav Eferin , World Bank EGATE Coordinator	15 min

High-Level Session: Central Asia E-commerce focus

This session will explore the potential of e-commerce to boost Central Asia's global trade integration. The discussion will focus on challenges and opportunities in scaling online exports, with special attention to the role of digital trade certifications, trust mechanisms, and compliance with international standards.

Moderator: Zuhra Halimova, Independent International Expert, World Bank

Format: Panel session

Time: 75 mins

Time	Part	Speaker	Duration
		Merali Bodurshozoda, Deputy Director, Agency for Innovation and Digital Technologies under the President of the Republic of Tajikistan	7 mins
		Vyacheslav Pak, Deputy Head, National Agency of the Perspective Projects, Uzbekistan	7 mins
11.00-12.15	Speakers	Furkat Bozorov, Head of the Department of Communications and Digitalization, Communications Service under the Government of the Republic of Tajikistan	7 mins
11.00-12.13	эрсаксія	Nasimdzon Anvarov, First Deputy Chairman, Chamber of Commerce and Industry of Tajikistan	7 min
		Zalina Enikeeva, Research Fellow at the Institute of Public Policy and Administration of University of Central Asia, Kyrgyzstan	7 min
		Nasibakhon Aminova, Executive Director, National Association of Small and Medium Business of Tajikistan	7 min
		Q&A	7 min

Session I/Logistics for E-commerce

This session will focus on the current state of Tajikistan logistics. The speakers will discuss the questions of how to build e-commerce supporting logistics.

Moderator: Nasima Bakhramova, Head, E-commerce Association Tajikistan

Format: Panel session

Time: 75 mins

Time	Part	Speaker	Duration
		Saidali Mirzozoda, Director, State Unitary Enterprise Pochtai Tojik (Tajik Post)	7 min
		Shahnoza Kakhorova , National Coordinator, Trade Facilitation in Central Asia, GIZ Tajikistan	7 min
		Vladimir Denisov, CEO, Apicore.one, Kazakhstan	7 min
12.15-13.30	Speakers	Larisa Kislyakova, Head, WOMEN IN TLP	7 min
		Alidzhon Aliev, National Project Manager, Ready4Trade Central Asia II, International Trade Centre (ITC)	7 min
		Madina Khayruloyeva, General Director, LLC "Mavsim & Co"	7 min
		Shahrom Karimzoda, E-commerce Manager, Avvalin	7 min
		Q&A	7 min

LUNCH - 60 minutes | | 13.30 - 14.30

Demo Session / Moderated by: World Bank

During this session, E-GATE program participant companies will share their experiences and results in exporting from Central Asia to global markets.

Moderator: Sarvinoz Junaydova, Independent expert on private sector engagement, Consultant, E-GATE

Time: 45 mins

Time	Part	Speaker	Duration
14,30-15.00	Alibaba.com Platform Presentation	Shakhzod Yovkochev, representative of Alibaba.com official partner, Uzbekistan Steve Wang, representative of Alibaba.com official partner, China	20 mins
	Experience of E- GATE Participant Companies	Daler Shukurov, Company Liaison, Tojikcement LLC Nafisa Imranova, Founder, ZHIWJ Renat Ramazanov, Export development manager, SHIRIN	25 mins

Session II/Jobs and Gender Empowerment for E-commerce

This panel will explore strategies to promote women's participation in the digital economy, focusing on how e-commerce can serve as a tool for economic empowerment.

Moderator: Nasiba Aminova, Head, National Association of Small and Medium Business

Format: Panel session

Time: 75 mins

Time	Part	Speaker	Duration
		Nazokat Rashidova, CEO, FreedomPay Uzbekistan	7 min
15.15-16.30	Speakers	Sitora Sattorova, Manager, E-commerce Department, Babilon-Mobile JSC	7 min
13.13-10.30	Speakers	Mavzhuda Nabieva, Director, LLC "Ozara", E-GATE participant firm, Tajikistan	7 min

Nilufar Bubulshoeva, Executive Director, American Chamber of Commerce in Tajikistan	7 min
Sana Zia, Senior Social Development Specialist, World Bank	7 min
Parvina Ibdodova, Legal Expert, Public Foundation "Civil Internet Policy Initiative"	7 min
Q&A	7 min

Closing

Moderator: Yaroslav Eferin, World Bank EGATE Coordinator

Time: 10 mins

Time	Part	Speaker	Duration
16.30-16.40	Closing	Moderator closes	10 mins

Coffee Break

Time: 16:40 – 17:30